News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Infections Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Infections Answers List

Forum Name: Other infections

Question: Penis MRSA


 spo2007 - Tue Nov 24, 2009 12:23 am

Well im a 17y/o male
I was diagonosed wit mrsa about a year ago, i first discovered it when i started developing bumps in my armpits at first i thought they were pimples/ingrown hairs i couldnt pop them thought, but then a week later they had groin in to there huge painful lumps and i had like 7 under each armpit. I went to the hospital and they lanced, drained, and packed them and (i was put on bactrim twice a day for a couple weeks) then i had to follow up wit my doctor. Since then I've had 5 more outbreaks another bunch of lumps in my armpits, then ive had 2 single abscess one on each hip (i had one a couple months ago and i have one now that just reciently got lanced), i also had 2 outbreaks on my penis. which really concerns me i don't know what to do. the 1st time in got it on my penis was a couple weeks after my 1st hip occurrence. It started off as a raised red area (on the botttom part of the head and tip of the shaft) and i quickly turned into a very painful rash like thing. When i 1st say it i was freaking out, so i went to the hospital nd they juz sent me home with a perscription for some cream and bactrim (again twice a day for a couple weeks). When i started to using the cream every thing seem to get wore before it got better: the red spot quickly turned dark (darker than my regular skin tone) and after a few days of using it the dark spot began to peel and this is where it got EXTREMELY sensitive and painful and it eventually healed and went back to normal. I the cream suppose to make it worse before it gets better?? Well now mrsa is back again on my hip and penis (this time i got it simultaneous)! I was just at the hospital a couple days about and had my hip drained (they placed me on bactrim twice a day for a couple weeks nd cleocin four time a day for a couple weeks) but i didnt notice it on my penis until the next day when it started to itch. I couldnt find the cream i used before, but i found the cream for mersa bump my niece had on her but. It should be essentially the same thing right? Well this time it ever wore than the last time (last time it was located in a litle area of my penis) this time is completely all around my penis on the bottom of the head and the top of the shaft. Im using the cream my niece used on my penis. I seems to be getting worse, is it gonna get worse before its better like before? Right now the dark spots have developed on the hear and started to peal, the skin on the shaft and foreskin had started getting really raw its gross like something eating away at it and there is a think layer of puss produced on the shaft. Its really thick, gross, and sticky i kinda yeallow/whiteish colored and smells funky (its got the consistency of mucus ) and my foreskin pusses it out throughtout the day and it get stuck to my underwear. What should i do??
 Dr.M.jagesh kamath - Thu Dec 10, 2009 11:12 am

User avatar Hello,I wonder whether you have got sensitized to one of the ingredients of your antibiotic creme or applied medication.Neomycin sensitisation is well known and would form an itchy plaque.MRSA infections would form abscesses but would not itch or eczematise like what is happening in your case and best to stop applying medications and consult your physician.Ok?Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here